MAUDE Adverse Event Report: LIVANOVA USA INC TUBING, PUMP, CARDIOPULMONARY BYPASS; COBE SMARXT TUBING AND CONNECTORS

LIVANOVA USA INC TUBING, PUMP, CARDIOPULMONARY BYPASS; COBE SMARXT TUBING AND CONNECTORS
Catalog Number 627121702
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.Neither the unit nor any picture are available for investigation.If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.Device not available.
 
Event or Problem Description
Livanova usa inc has been informed that, in two (2) cases, tubing slipped off from the cannulae.The medical team secured the connection with no issue.Neither the unit nor any picture are available.The issue occurred prior to patient involvement.
 
Additional Manufacturer Narrative
The complained circuit was not available and therefore could not be returned to livanova.A review of the dhr did not identify any deviations, non-conformities or material scrap/requests relevant to the reported issue.Based on livanova investigation, a potential root cause of the tubing disconnection could be an alteration of the chemical/mechanical characteristics of the tubings.The risk associated to the event is acceptable.No specific action is deemed necessary.Livanova will keep monitoring the market.H3 other text : device not available.
 
Event or Problem Description
See initial report.

Brand Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Common Device Name
COBE SMARXT TUBING AND CONNECTORS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key10331203
Report Number1718850-2020-00029
Device Sequence Number16946246
Product Code DWE
UDI-Device Identifier00803622121555
UDI-Public(01)00803622121555(240)627121702(17)211231(10)1934800040
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number627121702
Device Lot Number1934800040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/19/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1